# SDR WX0A2015051172583

- Difficulty date: May 9, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N875GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53468
- Aircraft time: 36,260 hours, 24,437 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Dented
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INBD LT SIDE DAMAGE AT STATION 180 BY CREW.  1 1/8 - .20 INCHES DEEP.  COLD WORKED DENT IAW SRM 51-50 & EA 25-2015-138.  SEE LOG PAGE 553044 FOR HFEC INSPECTION.  NEXT INSPECTION DUE NEXT A CHECK OR 350 FLIGHT HOURS WHICHEVER OCCURS FIRST.  REF DAMAGE ID NR 049.
